# SDR ASAA1047641

- Difficulty date: February 21, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C252203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT FS 727G LENGTH 2.0 INCHES UPPER STR 5R.  DISTANCE FROM UPPER STRINGER 3.5 INCHES LOWER STR 6R.  DISTANCE FROM LOWER STRINGER CENTERLINE 3.9 INCHES.  MAX DEPTH 0.002 INCH.  REMOVED AND REPLACED DAMAGED SECTION OF SPLICE STRAP IAW EA 400 53EA 03141 REV NEW DATED 03/26/10.
